MathSciNet Relay Station
MathSciNet bibliographic data
MR1231958 58F06 (57R57 58D27)
Jeffrey, Lisa C.; Weitsman, Jonathan Half density quantization of the moduli space of flat connections and Witten's semiclassical manifold invariants. Topology 32 (1993), no. 3, 509–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement